RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Cherkasskii M A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:51
Abstract pages:557
Full texts:149
References:70

http://www.mathnet.ru/eng/person56916
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. B. Ustinov, A. V. Kondrashov, A. A. Nikitin, M. A. Cherkasskii, B. A. Kalinikos, “Observation of envelope solitons of spin electromagnetic waves in a layered multiferroic structure”, Pis'ma v Zh. Èksper. Teoret. Fiz., 100:12 (2014),  941–945  mathnet  elib; JETP Letters, 100:12 (2014), 835–838  isi  elib  scopus
2013
2. M. A. Cherkasskii, B. A. Kalinikos, “Envelope solitons of electromagnetic spin waves in an artificial layered multiferroic”, Pis'ma v Zh. Èksper. Teoret. Fiz., 97:11 (2013),  707–711  mathnet  elib; JETP Letters, 97:11 (2013), 611–615  isi  elib  scopus
2010
3. A. V. Drozdovskii, M. A. Cherkasskii, A. B. Ustinov, N. G. Kovshikov, B. A. Kalinikos, “Formation of envelope solitons of spin-wave packets propagating in thin-film magnon crystals”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:1 (2010),  17–22  mathnet; JETP Letters, 91:1 (2010), 16–20  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019